# SDR SWIA2019110646717

- Difficulty date: November 6, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 39,459 hours, 33,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(OUT OF SCOPE) FWD AVIONICS BAY FLOOR HAS A CRACK AT FS193.00 L/H SIDE AS MARKED.  (C-CHECK) RO: 11/05/2019   PERFORMED REPAIR OF THE FWD AVIONICS BAY FLOOR CRACK AT FS 193.00 LH SIDE IAW REO.  ALL CHECKS GOOD.
